On the Solvability of a System of Two Multidimensional Loaded Parabolic Equations with the Cauchy Data

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.17516/1997-1397-2016-9-3-364-373

Ключевые слова: inverse problem, direct problem, loaded equation, parabolic equation, weak approximation method, system of partial differential equations, Cauchy problem

Аннотация: We study a multidimensional system of two loaded parabolic equations of a special kind with the Cauchy data. Sufficient conditions for the existence of a solution in the class of smooth bounded functions are obtained. The splitting method at differential

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 9, Is. 3

Номера страниц: 364-373

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Romanenko Galina V. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Frolenkov Igor V. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.